Generalized isometries of the special unitary group

Osamu Hatori, Lajos Molnár

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

In this paper we determine the structure of all so-called generalized isometries of the special unitary group which are transformations that respect any member of a large collection of generalized distance measures.

Original languageEnglish
Pages (from-to)155-163
Number of pages9
JournalArchiv der Mathematik
Volume106
Issue number2
DOIs
Publication statusPublished - Feb 1 2016

    Fingerprint

Keywords

  • Isometries
  • Jordan triple automorphisms
  • Mazur-Ulam theorems
  • Special unitary group

ASJC Scopus subject areas

  • Mathematics(all)

Cite this